Fuchs' relations and bounded integrals
Časopis pro pěstování matematiky a fysiky (1925)
- Volume: 054, Issue: 4, page 320-326
- ISSN: 1802-114X
Access Full Article
topHow to cite
topHronec, Juraj. "Fuchsove relácie a omezené integrály." Časopis pro pěstování matematiky a fysiky 054.4 (1925): 320-326. <http://eudml.org/doc/25478>.
@article{Hronec1925,
author = {Hronec, Juraj},
journal = {Časopis pro pěstování matematiky a fysiky},
language = {slo},
number = {4},
pages = {320-326},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Fuchsove relácie a omezené integrály},
url = {http://eudml.org/doc/25478},
volume = {054},
year = {1925},
}
TY - JOUR
AU - Hronec, Juraj
TI - Fuchsove relácie a omezené integrály
JO - Časopis pro pěstování matematiky a fysiky
PY - 1925
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 054
IS - 4
SP - 320
EP - 326
LA - slo
UR - http://eudml.org/doc/25478
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.